# SDR FDEA2019082191939

- Difficulty date: August 19, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Corroded
- Location: Bs 1941
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT AFT FLOOR SUPPORT FOUND WITH CORROSION AT STATION   1941 X = - 56 .  CORROSION REMOVED AND FOUND TO EXCEED LIMIT IAW SRM 53-00-00-2R FIGURE 206 ALLOWABLE DAMAGE. THE FLOOR SUPPORT  WAS REMOVED AND REPLACED FROM BS 1887 TO 2007 IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
